# SDR CALA2025060405271

- Difficulty date: May 31, 2025
- Submitted: June 4, 2025
- Operation: Air carrier
- Aircraft: N444UA
- Make and model: Airbus A320-232
- Aircraft serial: 824
- Aircraft time: 82,158 hours, 34,563 cycles
- System (JASC): 2700 · Flight Control System
- Part: Unknown
- Condition: Vibration
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

MODERATE LATERAL VIBRATION. STARTED AT 17000-F230. SPEED WAS APP ROX 300 KTS CI 40..SLOWED TO FOUND YELLOW AN GREEN HYD QTY LOW, SERVICED BOTH SYS TO FULL IAW AMM 12-12-29-611-001-A, PREFORMED VISUAL INSP OF ACFT FOR HYD LEAKS NONE FOUND, VERIFIED NO OSCILLATION OF RUDDER WITH HYD POWER ON PREFORMED WALK AROUND AND FOUND NO LOOSE OR DAMAGE PANELS OR MISSING SEALS VERIFIED NO EXCESSIVE PLAY IN THE RUDDER LOCKED FOR FERRY DUE TO NOT BEING ABLE TO ACQUIRE A VIBRATION REPORTING SHEET FROM FLIGHT CREW, TOMC AND MGMT IS REQUESTING A GENERAL INSPECTION OF WING TO BODY PANELS PER MAINTENANCE TIP 53-004. UNLOCKING FERRY COMPLETED UNLOCKING PER MAINTENANCE TIP 53-004, INSPECTED R/H SIDE WING TO BODY PANELS 192BT, 192DT, 192ET AND 192LB. NO DAMAGED SEALS OR LOOSE PANELS NOTED. VERIFIED ALL SCREWS ARE TIGHT.
